# SDR DALA2023083107127

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 98,040 hours, 44,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0667 L2 DOOR DISARM LEVER DOES NOT STAY IN THE DISARM POSITION. CORRECTIVE ACTION: STOWED TETHERING LINE, SLIDE ARMS & DISARMS NML. REF B757 AMM 25-66. (4748488)
